# SDR UALA2010090703273

- Difficulty date: September 3, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 62,572 hours, 11,451 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pack Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK EICAS MESSAGE AT GATE.  REPLACED RT CTC & R COMPRESSOR TEMP SENSOR M21206 IAW MM. TESTS PASSED WITH NO FAULTS & MESSAGES CLEARED.
